# SDR SWAA2012051003884

- Difficulty date: May 1, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 29,028 hours, 16,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB CORRODED BETWEEN BS 800 TO BS 827, RBL 19.  REMOVED & REPLACED WEB PER SRM AND DWG.
